| Model Number |
C315HIS02 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The analysis indicated that the catheter did not peel along the score lines.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The catheter was used during an implant procedure and no allegation was made against the product.The catheter was returned to the manufacturer and, subsequently, tested out of specification during the product analysis.No patient complications have been reported as a result of this event.